# SDR ASAA2023031142290

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 2,020 hours, 626 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED ON OVERHEAD PANEL. GROUNDED - YES. PERFORMED B737-9 IFIM 21-51-00-810-818 AND SYSTEM TEST PASSED. NO FAULTS DETECTED AND NO FAULTS PRESENT. VERIFIED PACK TEMP CONTROL VALVES ALL OPERATE NORMALLY PER B737-9 AMM 21-00-00.
